A 36-year-old male asked:
Disclaimer

if i've been on bystolic 5mg for 1 year, how long does it take to "come off" it, under md care? and what is process, e.g. cut pill in half, etc.?

1 doctor answer
Dr. Clarence Grim
56 years experience Endocrinology
Tapering meds: This is an individual issue that can only be answered by your Dr.
Answered on Jul 27, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old male asked:
Dr. Clarence Grim
56 years experience Endocrinology
DC Bystolic?: Best tp discuss with your Dr. who knows your best. But I specialize in difficult BP issues and happy to do 2nd opinion
A 55-year-old male asked:
Dr. Laurence Green
37 years experience Bariatrics
It depends: If you have been taking this beta blocker for any length of time you definitely need to taper. If you have angina be especially careful and consult wi ... Read More
1
1 thank
A 60-year-old male asked:
Dr. Budi Bahureksa
30 years experience Cardiology
Wow: This bowel symptoms all occurred after you started the meds ?
A 29-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
BYSTOLIC (nebivolol): Good new in your case is that bystolic (nebivolol) was effective in bringing your BP down to normal, but bad news is it may have caused the headache.I ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month